Has anyone experienced heart palpitations, skipped beats, fluttering, pounding heart while withdrawing from vicodin? this scares me and I have alot of pain in between my shoulder blades, could my w/d be causing heart and blood pressure problems? Im very scared, I have an appointment with my pain DR this week, and he knows im tapering doses, every time I decrease the dose, i feel worse, and the knot in my stomach wont go away, heartburn another major problem. He gave me 2 prescriptions for 120 count of 10 mg vicodin, and im nearing the end of the 2nd bottle and cant seem to quit because of this, I think my heart is irritated by the W/D's someone please reply if this has happened to you, what did you do, I am afraid my doctor willl totally cut me off and im going to suffer a heart attack.
Those are very common symptoms for withdrawals. Happenned to me. Breathing exercises are very good for this condition. Breathe in very deeply (while doing a slow ten count,,,) and semi-slowly until you fully inflate all the way down (Bhudda belly) - - then exhale (while doing slow 10 count) fully and all the way down and out. Barring any pre-existing conditions - - there are only two classes of drugs that will kill you from having withdrawals.........alcohol is one. And benzodiazepines are the other. Narcotic withdrawals will not kill you. You may feel like you are dieing. You may even beg someone to just shoot you. But the withdrawals will not kill you. Warm/hot showers/baths will help relax long muscles and do you a lot of good if you need some relief. Your situation sounds like opiate withdrawals whose symptoms and severities change as you adjust your dose. You may wish to keep a blood pressure diary - and perhaps one for medication also. Just a frame of reference so you dont have to rely on memory for a long list of things you need to keep track of. Keep posting with questions or for information. And for support. You can do this. One day at a time.............
i, too had these problems. they can be scary to say the least. i already have a bit of a heart problem courtesy of a dirty needle from like 20 years ago. mine will get to sputtering. sometimes i can see it through my clothes thumping away. i have access to the equipment to check it, and i do. got too much to stay alive for now! i think most doctors offices will let you come in just for a BP and pulse rate. they do here anyway. good luck. and listen to the eagle. he is wise. peace. sway
is there any way you can take a little bit of xanax briefly to get you through the severe WDs? it seems your anxiety is causing these heart issues IMO. I know without my xanax i get those symptoms as well without even being in WD. Ive suffered from panic attacks most of my entire adult life. Hope you feel better soon, hang in there
My doc gave me a prescription for Xanax and i do have anxiety issues not related to my W/D's problem is, i find myself taking more xanax and I think im trading peter for paul if you get my drift, so I take much less of it, and that was when the symptoms occurred, the thing that bothers me the most is that I was diagnosed in 2001 with a mild heart problem (conductivity issue called Right Bundle Branch Block) my Cardio says it may get symptomatic with time, because back then I hardly noticed anything, now as im getting older im starting to notice more skipping of beats, some pain with exercise and that is exactly why im afraid, I attribute my vicodin w/'d's or my addiction in covering up my symptoms and now that im getting clean, im starting to notice changes.
I currently have an RBBB form Benzo withdraw. Well atleast I think its from the Benzophone. On my expirences with percscription medications it as been deesasterious. I was in a mental institution when I withdrew cold turkey from Zolof. My heart was constantly pounding and I felt as if I was going insane. Two months later I was perfecly fine physcologically. They placed me on Benzos to help with the anxiety casued by the Zolof withdraw however my body reacts terriably with Benzos and I was forced to take them when I was in the Phsye ward now Im having major physiological problems. However I am still able to go to college last semester I got a 4.0 gpa.. I see light at the end of the tunnel, you will too I wouldnt worry about your RBBB 95% of the time there nothing to worry about. Some people are even born with them. I wouldnt even call it a "heart problem" unless your told it is one. Did you wear a holter moniter? If so and nothing dangerous was observed you will be fine :)
Dear SicknTired,I have been on viodin for 2 years now,I have become very depressed form them lately. I have been getting painful heartbeats palpitaions throughout day...i take apill seems to clm them i need to stop vicodin so I am tapering I went to cardio, and they did an Echo cardiogram. The doc said ..heart was strong , but they seem worse,, am i going crazy ...they seem worse with movement , im scared .I am stressed and thinking that and vics have something to do with this ...im sure of it just not sure if they have caused heart damage or what is happening any answers for me? ;)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.